# SDR IXXA2022111100001

- Difficulty date: November 11, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- Aircraft time: 64,113 hours, 21,121 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Keeper
- Part number: 270N2000874
- Condition: Corroded
- Location: Lt Mlg Ww
- Part time: 64,113 hours, 21,121 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL FS 1060 10 INCHS OUTBOARD OF KEEL WEB TOP SIDE OF WHEEL WELL HYDRAULIC LINE ISOLATOR GROMMET KEEPER CORRODED HARDWARE AND CORROSION ON ANCHORING ANGLE.
